advertisement
Question
Posted by: stupid | 2007/08/26

miscarriage

Is it the truth that medication to prevent a miscarriage at about8 to 10 weeks can have side-effects due to hormons?Can it has an influnce on the baby's sexual organs e.g. size etc.?
I had to take medicine when I was about 10 weeks pregnant in 1979, I still feel guilty thereabout.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Which medication are you referring to?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Stupid | 2007/08/27

Gynaedoc, can I send an e-mail to you in stead of
reply on the forum, please?.
Thank you

Reply to Stupid

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement